# SDR ASAA201806255170

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 31,486 hours, 9,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT DOORS LT & RT EMERGENCY EXIT LIGHTS WILL NOT STAY ON FOR 15 MINUTES.  ACFT GROUNDED.  R & R THE BATTERY PACK. OPS CHECKED GOOD.
